MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG HP FBT CEM KL PNCH SZ1.5-3; KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET

DEPUY ORTHOPAEDICS INC US SIG HP FBT CEM KL PNCH SZ1.5-3; KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET
Model Number 9505-02-047
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Keel punches and handles disengage leaving the punches in the bone unable to retrieve was surgery delayed due to the reported event? yes, if yes, number of minutes: 1, action taken when event occurred? used osteotome to retrieve, was procedure successfully completed? yes, were fragments generated? - no, if yes, were they removed easily without additional intervention? unknown, patient status/ outcome / consequences: no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: no, is the patient part of a clinical study: unknown, (b)(6): device property of: none, device in possession of: none; (b)(6): device property of: none, device in possession of : none; (b)(6): device property of: none, device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned, thus the reported event could not be confirmed.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP FBT CEM KL PNCH SZ1.5-3
Common Device Name
KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9859835
Report Number1818910-2020-08724
Device Sequence Number14310620
Product Code LRY
UDI-Device Identifier10603295227632
UDI-Public10603295227632
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-02-047
Device Catalogue Number950502047
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer04/24/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1